# SDR SWIA200616439

- Difficulty date: March 15, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 11,193 hours, 10,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT OVERHEAD EMERGENCY LIGHT  INOP.  RELAMPED AFT OVERHEAD EMERGENCY LIGHT.  OPERATIONAL TEST GOOD.
